Search
for
Sort by
Research 31–60 of 625
- Glucocorticoid-Induced Side Effects Cause Oral Lesions in Systemic Lupus Erythematosus: A Case Report
- THE ROLE OF ORAL SUPPLEMENTS IN MITIGATING COMMON ISOTRETINOIN SIDE EFFECTS: A COMPREHENSIVE REVIEW
- Erlotinib-induced trichomegaly of eyelashes in lung cancer treatment: Epidermal growth factor receptor inhibitor side effect
- Adverse effects of isotretinoin: A retrospective review of 1743 patients started on isotretinoin
- Isotretinoin-based treatment in patients with acne: main physiological and psychological effects
- Chemotherapy-induced dermatological toxicity: frequencies and impact on quality of life in women’s cancers. Results of a prospective study
- Cutaneous adverse events to systemic antineoplastic therapies: a retrospective study in a public oncologic hospital
- JAK Inhibitors for Treatment of Alopecia Areata
- Adverse cutaneous effects of psychotropic medications
- Cutaneous complications of chemotherapeutic agents
- Dermatological adverse events with taxane chemotherapy
- Retinoids: best solutions for acne…
- Cosmetic effects of Anti-epileptic drugs ( AEDs)
- Enabling finasteride 1 mg users to further improve hair pattern: A randomized, double-blind, placebo-controlled trial of a novel product
- Mucocutaneous findings in hematolymphoid neoplasms: An observational study
- Corrective and Restorative Dermatology in Cancer Survivors: An Urgent Unmet Need!
- Therapeutic Evaluvation of Patients with Alopecia Areata.
- Retinoids - new uses and new synthetic agents
- Methotrexate in dermatology
- Ciclosporin-Induced Generalised Hypertrichosis in a Transgender Woman Receiving Testosterone Blockers
- COMPREHENSIVE OVERVIEW ON THE PROBLEMS OF HAIR AND THE VARIOUS HERBAL APPROACHES TO TREAT THEM
- Sorafenib-induced Facial Acneiform Eruption
- Uveodermatological syndrome in dogs: A review of diagnosis, management, and ophthalmic patient needs
- Oral Presentations
- Dermatological drugs, topical agents, and cosmetics
- Development of folliculitis in a patient with recalcitrant pustular psoriasis following acitretin treatment: a case report / Nur Ashikin Ahmad, Tarita Taib and Meera Kuppusamy.
- Adverse Events in Isotretinoin Therapy: A Single-Arm Meta-Analysis
- Cutaneous Adverse Events of Tyrosine Kinase Inhibitors in Endocrine Tumors: Clinical Features, Mechanisms, and Management Strategies
- Pharmacologic Modulation of Sebaceous Gland Activity: Mechanisms and Clinical Applications
- Retinoids in Dermatology